# SDR CA040805014

- Difficulty date: June 28, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,349 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Part serial: 4713
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) NO OIL PRESSURE INDICATION ON DASH GAUGE (ENGINE PRESSURE WARNING LIGHT GOES OUT).
